# SDR USAA20100629SB106

- Difficulty date: June 25, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEATS 9 AND 22 INOPERATIVE.  MAINTENANCE REPAIRED SPLICE AT SEAT 9 AND RELAMPED LIGHT AT SEAT 22.  OPERATIONAL CHECK GOOD.
